UM
Extension principles and fuzzy set categories
He Q.1; Li H.-X.1; Chen C.L.P.3; Lee E.S.2
2000
Source PublicationComputers and Mathematics with Applications
ISSN08981221
Volume39Issue:1-2Pages:45-53
AbstractNew extension principles in fuzzy set theory are proposed. Fuzzy set category by the use of these extension principles is defined. Finally, the rationality of the extension principles is proved. © 1999 Elsevier Science Ltd. All rights reserved.
KeywordCategory Equivalent category Extension principle
URLView the original
Language英語
Fulltext Access
Document TypeJournal article
CollectionUniversity of Macau
Affiliation1.Beijing Normal University
2.Kansas State University
3.Wright State University
4.Tsinghua University
Recommended Citation
GB/T 7714
He Q.,Li H.-X.,Chen C.L.P.,et al. Extension principles and fuzzy set categories[J]. Computers and Mathematics with Applications,2000,39(1-2):45-53.
APA He Q.,Li H.-X.,Chen C.L.P.,&Lee E.S..(2000).Extension principles and fuzzy set categories.Computers and Mathematics with Applications,39(1-2),45-53.
MLA He Q.,et al."Extension principles and fuzzy set categories".Computers and Mathematics with Applications 39.1-2(2000):45-53.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[He Q.]'s Articles
[Li H.-X.]'s Articles
[Chen C.L.P.]'s Articles
Baidu academic
Similar articles in Baidu academic
[He Q.]'s Articles
[Li H.-X.]'s Articles
[Chen C.L.P.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[He Q.]'s Articles
[Li H.-X.]'s Articles
[Chen C.L.P.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.